I became sick after taking Propecia hairloss drug

hairyhands

Newbie
5 0
I have become sick after taking the hairloss drug Propecia. If you know someone who is taking this drug please share my story. Propecia lowers DHT all over the body and not just on the scalp. DHT is the most important hormone to a man. It is found everywhere in a man’s body. After taking Propecia I suffered severe side effects that were not on the drug label and have ruined my life. My testosterone is now at the level of a 100 year old man, I am unable to get an erection and my genitalia has shrunk in size due to the DHT being cut off in my sex organs. My Doctor tells me I could also get Heart Disease and Osteoporosis because of what’s happened to me. Currently there is no treatment that will make me better.

You can read about the importance of DHT to a man here so you know I am not making these things up.


In a recent court case Merck the drug makers of Propecia have been hiding the real side effects of this drug for the past 20 years in order to make a profit. The US courts have agreed to seal the court documents so the public cannot find out that Merck has been hiding the real side effects.


There are now over 60 record suicides associated with Propecia however the real number is considered to be in the hundreds. Robin Williams was on Propecia before he committed suicide.

The number of men who could have symptoms relating to taking Propecia could be between 100,000 and 1 million. This is potentially a very serious medical problem that is being ignored by the medical community. Propecia is quite possibly the most dangerous drug on the planet right now. If you are taking Propecia right now please take care and research Post Finasteride Syndrome.
 
Last edited:
AdBlock Detected

We get it, advertisements are annoying!

But it's thanks to our sponsors that access to Trade2Win remains free for all. By viewing our ads you help us pay our bills, so please support the site and disable your AdBlocker.

I've Disabled AdBlock